# SDR 07FDEA04769

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 51,995 hours, 9,580 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT FOUND 1 EACH HOLE CRACK AT LEFT WING OUTBOARD FLAP HINGE LOWER OUTBOARD HOLE SUPPORT COMMON TO THE ARC4008  SUPPORT.  REMOVED AND REPLACED AS PER AMM 27-50-30-4. OUTBOARD   FLAP VANE ADJUSTMENT CARRIED OUT AS PER AMM 27-50-32-5. OUTBOARD FLAP   ADJUSTMENT CARRIED OUT AS PER AMM 27-50-00-830-805. OUTBOARD FLAP STRUCTURAL ADJUSTMENT CARRIED OUT AS PER AMM 27-50-30-5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
